# SDR SWIA200617443

- Difficulty date: December 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 10,155 hours, 8,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRST SECTION OF FLOOR LEVEL EMERGENCY LIGHTS INOP.  CLEANED AND SECURED CONNECTORS ON NR 2 ELBP.  OPERATIONAL CHECKS GOOD.
